On the applicability of Fick’s law to diffusion in inhomogeneous systems

by BP van Milligen, PD Bons, BA Carreras, R Sanchez
Reference:
On the applicability of Fick’s law to diffusion in inhomogeneous systems (BP van Milligen, PD Bons, BA Carreras, R Sanchez), In EUROPEAN JOURNAL OF PHYSICS, volume 26, 2005.
Bibtex Entry:
@article{ ISI:000232321900033,
Author = {van Milligen, BP and Bons, PD and Carreras, BA and Sanchez, R},
Title = {{On the applicability of Fick's law to diffusion in inhomogeneous systems}},
Journal = {{EUROPEAN JOURNAL OF PHYSICS}},
Year = {{2005}},
Volume = {{26}},
Number = {{5}},
Pages = {{913-925}},
Month = {{SEP}},
DOI = {{10.1088/0143-0807/26/5/023}},
ISSN = {{0143-0807}},
EISSN = {{1361-6404}},
ResearcherID-Numbers = {{Sanchez, Raul/C-2328-2008
   Bons, Paul/F-2942-2011
   van Milligen, Boudewijn/H-5121-2015
   Sanchez, Raul/E-2979-2014}},
ORCID-Numbers = {{Bons, Paul/0000-0002-6469-3526
   van Milligen, Boudewijn/0000-0001-5344-6274
   Sanchez, Raul/0000-0003-1593-3930}},
Unique-ID = {{ISI:000232321900033}},
}

This entry was posted by . Bookmark the permalink.